# SDR CALA9801587

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14818
- Make and model: Doug DC-9-82
- Aircraft serial: 49478
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .625 INCH SQUARE INCH AREA OF MAIN CABIN DOOR EXTERIOR SKIN LOWER AFT CORNER TORN OUT.  REPAIRED IAW SRM 52-05, FIGURE 37 AND 51-10-3.
